It's going from methadone
Thanks for writing
I have gone through your query; the half-life can vary from 24 to 60 hours for buprenorphine
(Subutex). (The half-life is the amount of time a drug stays in the body before its concentration in the plasma drops by half. A drug’s half-life can vary from patient to patient.)
You will not go into withdrawal symptoms
(PWD) on going from subutex to methadone. It's going from methadone to subutex that's tricky. You won't feel the effects from the methadone for at least 48 hours but most likely 72+ hours. I would suggest wait for at least 2 days until you starts taking the methadone .
However, so you can gauge the proper dose to get through the withdrawals because the first couple days you will feel NOTHING, especially at that low of a dose. There is also a big difference in dosage between subutex and methadone. 5mg of methadone is nothing after taking subutex; you would probably have to take between 20-50mg daily after subutex.
Wish you a smooth transition.
Take care and I shall be glad to answer any further query.
Dr XXXXXXX chugh (http://bit.ly/drmchugh)